I accidentally mixed my mgs up!

by Cassie
(California)

I was taking the 200 mg suppositories and accidentally told my Dr's it was 100 mg is it ok to go ahead and start the 100 mg tonight??

Comments for I accidentally mixed my mgs up!

Click here to add your own comments

Feb 05, 2014
I accidentally mixed my mgs up
by: Joy

Hi Cassie

Yes it is perfectly safe. When you think that 2400mg per day is prescribed to those suffering PND and 1400mg per day to those suffering TBI.

What cream or you using though? I do hope that it is not oral progesterone as 96% gets destroyed by the gut and liver.

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...